Free Access
Volume 12, Number 3, July 2006
Page(s) 484 - 544
Published online 20 June 2006
  1. R.A. Adams, Sobolev spaces. Pure and Applied Mathematics, Vol. 65. Academic Press, New York-London, 1975. [Google Scholar]
  2. J.-P. Aubin, L'analyse non linéaire et ses motivations économiques. Masson, Paris (1984). [Google Scholar]
  3. S. Anita and V. Barbu, Null controllability of nonlinear convective heat equations. ESAIM: COCV 5 (2000) 157–173. [CrossRef] [EDP Sciences] [Google Scholar]
  4. J.A. Bello, Thesis, University of Seville (1993). [Google Scholar]
  5. T. Cebeci and A.M. Smith, Analysis of turbulent boundary layers. Applied Mathematics and Mechanics, No. 15. Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London (1974). [Google Scholar]
  6. J.-M. Coron, On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions. ESAIM: COCV 1 (1995/96) 35–75. [Google Scholar]
  7. C. Fabre, J.-P. Puel and E. Zuazua, Approximate controllability of the semilinear heat equation. Proc. Roy. Soc. Edinburgh 125A (1995) 31–61. [Google Scholar]
  8. E. Fernández-Cara, S. Guerrero, O.Yu. Imanuvilov and J.-P. Puel, Local exact controllability of the Navier-Stokes system. J. Math. Pures Appl. 83/12 (2004) 1501–1542. [Google Scholar]
  9. E. Fernández-Cara and E. Zuazua, Null and approximate controllability for weakly blowing up semilinear heat equations. Ann. Inst. H. Poincaré, Analyse non Lin. 17 (2000) 583–616. [Google Scholar]
  10. A. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations. Lecture Notes #34, Seoul National University, Korea (1996). [Google Scholar]
  11. G.P. Galdi, An introduction to the Mathematical Theory of the Navier-Stokes equations, Vol. I. Springer-Verlag, New York (1994). [Google Scholar]
  12. O.Yu. Imanuvilov, Local exact controllability for the 2-D Navier-Stokes equations with the Navier slip boundary conditions, in Turbulence Modelling and Vortex Dynamics, Istanbul, Springuer Berlin, 1996. Lect. Notes . Phys. 491 (1997) 148–168 [Google Scholar]
  13. O.Yu. Imanuvilov, Remarks on exact controllability for the Navier-Stokes equations. ESAIM: COCV 6 (2001) 39–72. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  14. O.Yu. Imanuvilov and J.-P. Puel, Global Carleman estimates for weak elliptic non homogeneous Dirichlet problem. Int. Math. Research Notices 16 (2003) 883–913. [Google Scholar]
  15. O.Yu. Imanuvilov and M. Yamamoto, Carleman estimate for a parabolic equation in a Sobolev space of negative order and its applications. Lect. Notes Pure Appl. Math. 218 (2001) [Google Scholar]
  16. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications (3 volumes). Dunod, Gauthiers-Villars, Paris (1968). [Google Scholar]
  17. P. Malliavin, Intégration et probabilités. Analyse de Fourier et analyse spectrale. Masson (1982). [Google Scholar]
  18. R.L. Panton, Incompressible flow. Wiley-Interscience, New York (1984). [Google Scholar]
  19. H. Schlichting, Boundary-Layer Theory. McGraw-Hill, New York (1968). [Google Scholar]
  20. V.A. Solonnikov and V.E. Schadilov, On a boundary value problem for a stationnary system of Navier-Stokes equations. Trudy Mat. Inst. Steklov 125 (1973) 196–210. [MathSciNet] [Google Scholar]
  21. L. Tartar, An introduction to Sobolev spaces and interpolation spaces. Course (2000), URL: [Google Scholar]
  22. R. Temam, Navier-Stokes equations. Theory and numerical analysis. Studies in Mathematics and its applications, 2. North Holland Publishing Co., Amsterdam-New York-Oxford (1977). [Google Scholar]
  23. E. Zuazua, Exact boundary controllability for the semilinear wave equation, H. Brezis and J.L. Lions Eds., Pitman, New York in Nonlinear Partial Differential Equations Appl. X (1991) 357–391. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.